Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Weakness in arms, legs, tiredness, left arm pain, tightness in chest muscle. Cure?

Hi I can be sitting down or walking around a store and all of a sudden I go completely weak all my legs and arms just feel drained of energy and this can go on for about an hour or less I also get a pain in my left arm and sometimes I get a tightening in my chest mussel which feels like its around my heart ??? YYYY@YYYY
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  274
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hello dear
Firstly I want to know your age? History of Hypertension or Diabetes? Lipid Profile? Your weight?
If you are around 30 years than you must take it seriously and do your EKG, stress/ Tread mill test and echocardiography. Rest of the treatment depends on the report. In this age the heart related issue must be ruled out.
Other issue to be ruled out is Cervical spondylosis.
If you are teenager, than this could be due to dehydration or due to some medications you are taking.
Consult your doctor as soon as possible and get treated.
Best Wishes
Answered: Fri, 5 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor